# SDR IXXA0200033S

- Difficulty date: March 6, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- Aircraft time: 70,276 hours, 22,304 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Cracked
- Location: Ob Wing
- Part time: 70,276 hours, 22,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CRACK WAS DETECTED ON THE RIGHT WING OUTBOARD AILERON INBOARD SIDE LOWER PLATING. REPAIR ACCOMPLISHED, DAMAGED AREA CUT OUT, FABRICATED AND INSTALLED FILLER AND DOUBLER REPAIR IN ACCORDANCE WITH DOUGLAS STRUCTURAL REPAIR MANUAL.
